IEEE - Institute of Electrical and Electronics Engineers, Inc. - Dual criterion stochastic optimal control problem for robustness improvement

Author(s): M. Grimble
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 1986
Volume: 31
Page(s): 181 - 185
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1986.1104215
Regular:

The solution of the dual criterion linear quadratic stochastic optimal control problem is obtained by following a Wiener type of solution procedure. A stabilizing solution is guaranteed by... View More

Advertisement